# SDR 226050303A

- Difficulty date: May 3, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N308NA
- Make and model: Pilats PC1245
- Aircraft serial: 226
- Aircraft time: 3,805 hours, 6,124 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INCH CRACK FOUND ON LEFT SIDE OF VERTICAL STAB.  CRACK LOCATED APPROXIAMATELY 1INCH FROM AFT CORNER OF VERTICAL STABILIZER GOING FORWARD.
